New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

UTMick
New Member


Date Joined Oct 2005
Total Posts : 4
   Posted 10/23/2005 8:50 AM (GMT -7)   
Anyone have problems with leg cramps, while using Pamine Forte??
 
Mick

dbab
Veteran Member


Date Joined Jan 2004
Total Posts : 4151
   Posted 10/23/2005 11:10 AM (GMT -7)   
Hi Mick,
Welcome to Healing Well :)

I have not used this product as I suffer from IBS-C so I haven't had any personal experience with it. I did google it and leg cramps together and didn't get anything showing a relation. How long have you been on the Pamine Forte? Have you discussed this with your doctor? Leg cramps can also be caused by vitamin and/or mineral deficiancies such as potassium. I would definitely talk to your doctor. Hopefully, we get a member that is or has taken Pamine.

Again, welcome to our family here... we have lots of great people that offer support.
Hugs, Des
Co-Moderator ~ IBS Forum
 
"Sometimes I'm afraid, and I don't feel that tough...But I'll stand back up" - Sugarland
 
Please help Healing Well continue to help others by donating  http://www.healingwell.com/donate
 
 


Sarita
Veteran Member


Date Joined Mar 2005
Total Posts : 2486
   Posted 10/23/2005 3:37 PM (GMT -7)   
Hey Mick,
Pamine was the first drug I took for abdominal cramping and it didn't do a thing for me, so I switched to Bentyl (dicyclomine), which helped more.  I believe most people experience leg cramps at times, which, as dbab said, can be caused by vitamin deficiencies or even simple "growing pains" if you are in your teens. 
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 13, 2017 3:59 AM (GMT -7)
There are a total of 2,904,696 posts in 318,784 threads.
View Active Threads


Who's Online
This forum has 158165 registered members. Please welcome our newest member, thegryphonator.
218 Guest(s), 2 Registered Member(s) are currently online.  Details
Mathilde, Szabo246